![Open access](/images/ico/o.png)
![](/images/ico/ico5.png)
Publisher: IOP Publishing
ISSN: 1742-6596
Source: Journal of Physics: Conference Series , Vol.563, Iss.1, 2014-11, pp. : 274-286
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
![](/images/ico/o.png)
![](/images/ico/ico5.png)
Limitations on continuous variable quantum algorithms with Fourier transforms
New Journal of Physics, Vol. 11, Iss. 10, 2009-10 ,pp. :
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
By Leclerc Arnaud Jolicard Georges
Journal of Physics A: Mathematical and Theoretical, Vol. 48, Iss. 22, 2015-06 ,pp. :
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)